Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the stability of midpoint smoothing with Legendre polynomials

Author: William F. Trench
Journal: Proc. Amer. Math. Soc. 18 (1967), 191-199
MSC: Primary 65.20
MathSciNet review: 0212987
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Wilf, The stability of smoothing by least squares, Proc. Amer. Math. Soc. 15 (1964), 933-937. MR 0167764 (29:5036)
  • [2] I. J. Schoenberg, On smoothing operations and their generating functions, Bull. Amer. Math. Soc. 59 (1953), 199-230. MR 0056042 (15:16d)
  • [3] L. Lorch and P. Szego, A Bessel function inequality connected with the stability of least square smoothing, Proc. Amer. Math. Soc. 17 (1966), 330-332. MR 0190605 (32:8017)
  • [4] Private correspondence.
  • [5] T. N. E. Greville, On the stability of linear smoothing formulas, J. Soc. Indust. Appl. Math. Ser. B. Numer. Anal. 3 (1966), 157-170. MR 0210286 (35:1179)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society